# SDR OZCA20141231010

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N431BC
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Aircraft time: 39,207 hours, 32,786 cycles
- Engine: Ge CT79B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 1103P0620
- Part serial: 1057
- Condition: Defective
- Location: Auto Coarsen
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT NR 1 ENG AUTO COARSENED.  TROUBLE SHOT SYS & PERFORMED GND OPERATIONAL CHECKS OF AUTO COARSEN SYS.  ALL CHECKED SATISFACTORY.  R & R LT AUTO COARSEN PRESS SWITCH IAW MM.  OPERATIONAL CHECKED SATISFACTORY.
